# SDR 20010510SG002

- Difficulty date: February 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE CREW NOTICED THE RT HYD PRESS LIGHT CAME ON.  GEAR WAS ALREADY DOWN AND FLAPS WERE AT FULL.  CREW NOTICED FLUCTUATIONS IN HYD PRESSURE.  CREW TURNED OFF NOSE WHEEL STEERING.  LANDING WAS UNEVENTFUL LT HYD PRESS LIGHT CAME ON JUST BEFORE REACIHNG THE GATE.  CREW SHUT DOWN AIRCRAFT WITH NO FURTHER PROBLEMS.  HYDRAULIC LEAK IN LEFT FLAP ACTUATOR AREA.  REPLACED BULKHEAD FITTING THAT GOES FROM FLAP HARD LINE TO FLEX LINE IN AFT END OF NACELLE.    SERVICED AND BLED HYDRAULIC SYSTEM.  HYD SYSTEMS OPS CHECKED GOOD.  (M)
